# SDR DALA2022120807925

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR BEAM ON STA 947 AND LBL 24 AT PAX CABIN FLOOR STRUCTURE (W2). FLOOR BEAM ON STA 947 AND LBL 24 AT PAX CABIN FLOOR STRUCTURE (W2) WAS REPAIRED PER B737-900ER SRM 53-70-51-2R REPAIR 5.
